# SDR 2DYA20110818001

- Difficulty date: August 17, 2011
- Submitted: August 18, 2011
- Operation: Air carrier
- Aircraft: N767DA
- Make and model: Boeing 767246
- Aircraft serial: 23213
- Aircraft time: 50,472 hours, 39,014 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin Panel
- Part number: 182T32005AND6
- Condition: Corroded
- Location: Horiz Stab
- Part time: 50,472 hours, 39,014 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIRED AREAS OF CORROSION ON THE LEFT AND RIGHT HORIZONTAL STABILIZER UPPER SKIN PANEL UPPER SURFACES AT THE REAR SPAR BETWEEN REAR SPAR STATIONS 79 TO 140 ON THE LEFT STABILIZER, AND BETWEEN REAR SPAR STATIONS 55 TO 180 ON THE RIGHT STABILIZER IN ACCORDANCE WITH BOEING INSTRUCTIONS AND APPROVED ON FAA 8100-9 FORM DATED JULY 6, 2011 BY NF BLACK AR-635797 STRUCTURAL.
